# SDR SIMA200722501

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 18,710 hours, 18,919 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Valve
- Part number: 14526259407
- Condition: Failed
- Location: Zone 100
- Part time: 18,710 hours, 18,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN FLIGHT CONTROLS FELT THROUGH ELEVATOR AND FUSELAGE.  REMOVED AND REPLACED LEFT RAM VALVE IAW EMB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
